# SDR FDEA202010192557

- Difficulty date: October 19, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 59,247 hours, 23,372 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Paint
- Condition: Deteriorated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT FIXED INBOARD SIDE ABOVE EXHAUST NOZZLE HAS PAINT DETERIORATED AND EVIDENCE OF CORROSION.  REPAIRED AFT FAIRING SKIN, IAW B757-200 SRM 54-51-70-01 AND 54-51-70-2R REPAIR 4.
